Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 609431, 13 pages
http://dx.doi.org/10.1155/2011/609431
Research Article

A de Casteljau Algorithm for 𝑞 -Bernstein-Stancu Polynomials

The Great Poland University of Social and Economics in Środa Wielkopolska, Paderewskiego 27, 63-000 Środa Wielkopolska, Poland

Received 17 September 2010; Accepted 7 January 2011

Academic Editor: Wolfgang Ruess

Copyright © 2011 Grzegorz Nowak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Kac and P. Cheung, Quantum Calculus, Springer, New York, NY, USA, 2002.
  2. G. Nowak, “Approximation properties for generalized q-Bernstein polynomials,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 50–55, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  3. G. M. Phillips, “Bernstein polynomials based on the q-integers,” Annals of Numerical Mathematics, vol. 4, no. 1–4, pp. 511–518, 1997. View at Google Scholar
  4. G. M. Phillips, Interpolation and Approximation by Polynomials, Springer, New York, NY, USA, 2003.
  5. D. D. Stancu, “Approximation of functions by a new class of linear polynomial operators,” Académie de la République Populaire Roumaine. Revue Roumaine de Mathématiques Pures et Appliquées, vol. 13, pp. 1173–1194, 1968. View at Google Scholar · View at Zentralblatt MATH
  6. G. G. Lorentz, Bernstein Polynomials, vol. 8, University of Toronto Press, Toronto, Canada, 1953.
  7. P. Pych-Taberska, “Some approximation properties of Bernšteĭn and Kantorovič polynomials,” Functiones et Approximatio Commentarii Mathematici, vol. 6, pp. 57–67, 1978. View at Google Scholar · View at Zentralblatt MATH
  8. P. Pych-Taberska, “On the rate of pointwise convergence of Bernstein and Kantorovič polynomials,” Functiones et Approximatio Commentarii Mathematici, vol. 16, pp. 63–76, 1988. View at Google Scholar · View at Zentralblatt MATH
  9. T. N. T. Goodman, H. Oruç, and G. M. Phillips, “Convexity and generalized Bernstein polynomials,” Proceedings of the Edinburgh Mathematical Society. Series 2, vol. 42, no. 1, pp. 179–190, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. II'inskii and S. Ostrovska, “Convergence of generalized Bernstein polynomials,” Journal of Approximation Theory, vol. 116, no. 1, pp. 100–112, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. G. M. Phillips, “A de Casteljau algorithm for generalized Bernstein polynomials,” BIT. Numerical Mathematics, vol. 37, no. 1, pp. 232–236, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. G. M. Phillips, “A survey of results on the q-Bernstein polynomials,” IMA Journal of Numerical Analysis, vol. 30, no. 1, pp. 277–288, 2010. View at Publisher · View at Google Scholar
  13. Z. Finta, “Direct and converse results for Stancu operator,” Periodica Mathematica Hungarica, vol. 44, no. 1, pp. 1–6, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Finta, “On approximation properties of Stancu's operators,” Mathematica, vol. 47, no. 4, pp. 47–55, 2002. View at Google Scholar
  15. H. H. Gonska and J. Meier, “Quantitative theorems on approximation by Bernstein-Stancu operators,” Calcolo, vol. 21, no. 4, pp. 317–335, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Hoschek and D. Lasser, Fundamentals of Computer Aided Geometric Design, A. K. Peters, Wellesley, Mass, USA, 1993.